# SDR C2XA11TY098

- Difficulty date: July 1, 2011
- Submitted: July 2, 2011
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 085
- Aircraft time: 30,292 hours, 22,552 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 0505
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM 1 WENT TO AMBER ON THE EICAS DURING FLIGHT.  AIRCRAFT DIVERTED INTO TYS FROM RIC.  MAINTENANCE REMOVED AND REPLACED THE LT RUDDER ACTUATOR PRESSURE SWITCH AND THE HYDRAULIC LINE.  SERVICED WITH HYD FLUID, OPS AND LEAK CHECKED GOOD.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
